A Dense Infinite Sidon Sequence

Miklós Ajtai, János Komlós, E. Szemerédi

Research output: Contribution to journalArticle

79 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalEuropean Journal of Combinatorics
Volume2
Issue number1
DOIs
Publication statusPublished - Jan 1 1981

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this

A Dense Infinite Sidon Sequence. / Ajtai, Miklós; Komlós, János; Szemerédi, E.

In: European Journal of Combinatorics, Vol. 2, No. 1, 01.01.1981, p. 1-11.

Research output: Contribution to journalArticle

Ajtai, Miklós ; Komlós, János ; Szemerédi, E. / A Dense Infinite Sidon Sequence. In: European Journal of Combinatorics. 1981 ; Vol. 2, No. 1. pp. 1-11.
@article{df2e06f855114de88174bc96779d847f,
title = "A Dense Infinite Sidon Sequence",
author = "Mikl{\'o}s Ajtai and J{\'a}nos Koml{\'o}s and E. Szemer{\'e}di",
year = "1981",
month = "1",
day = "1",
doi = "10.1016/S0195-6698(81)80014-5",
language = "English",
volume = "2",
pages = "1--11",
journal = "European Journal of Combinatorics",
issn = "0195-6698",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - A Dense Infinite Sidon Sequence

AU - Ajtai, Miklós

AU - Komlós, János

AU - Szemerédi, E.

PY - 1981/1/1

Y1 - 1981/1/1

UR - http://www.scopus.com/inward/record.url?scp=85025517191&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85025517191&partnerID=8YFLogxK

U2 - 10.1016/S0195-6698(81)80014-5

DO - 10.1016/S0195-6698(81)80014-5

M3 - Article

AN - SCOPUS:85025517191

VL - 2

SP - 1

EP - 11

JO - European Journal of Combinatorics

JF - European Journal of Combinatorics

SN - 0195-6698

IS - 1

ER -